# SDR DALA14027123773

- Difficulty date: April 28, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 13,053 hours, 4,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 211-235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LIGHTNING STRIKE DAMAGE TO FASTENER HOLES AT FUSELAGE SKIN BS 211-235, STRINGERS 17-21L.  MAINTENANCE REPAIRED IAW ERA 514623-14, REV A.
